Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 147, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 12, 2012, 10:08 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 10:08 PM CDT (03:08 UTC)
- Expired
- Jun 12, 2012, 11:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX
The radar
The Cannon AFB radar (KFDX), 101 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 10:32 PM CDT | HAIL 1 | 1 Wsw Adrian, TX | HAIL RANGING IN DIAMETER FROM PEA TO QUARTER SIZE HAS ACCUMULATED INTO DRIFTS 3 TO 4 INCHES DEEP |
| Jun 12, 10:36 PM CDT | HAIL 1 | 2 E Adrian, TX | HAIL HAS ACCUMULATED TO 3 TO 4 INCHES DEEP. LARGEST STONES WERE QUARTER SIZE. TWO SEMI TRUCKS IN THE DITCH OFF OF INTERSTATE 40. TIME OF HAIL OCCURRENCE ESTIMATED FROM RADAR DATA. |
| Jun 12, 10:39 PM CDT | TSTM WND GST 60 | Adrian, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102
WUUS54 KAMA 130308
SVRAMA
TXC117-359-130415-
/O.NEW.KAMA.SV.W.0147.120613T0308Z-120613T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
SOUTHWESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 1115 PM CDT
* AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 15 MILES NORTHWEST OF ADRIAN...OR ABOUT 18 MILES SOUTHEAST
OF NARA VISA...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ADRIAN...
SIMMS...
VEGA...
GLENRIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3542 10305 3559 10285 3533 10223 3484 10272
3514 10303 3528 10305
TIME...MOT...LOC 0309Z 321DEG 24KT 3541 10283
$$
JOHNSON4 follow-up statements
298
WWUS54 KAMA 130322
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT TUE JUN 12 2012
TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1022 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF ADRIAN...OR 22 MILES WEST OF VEGA...
MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3531 10305 3541 10298 3555 10277 3533 10223
3484 10272 3514 10303
TIME...MOT...LOC 0322Z 321DEG 24KT 3534 10276
$$
KJS303
WWUS54 KAMA 130331
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 PM CDT TUE JUN 12 2012
TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1031 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ADRIAN...OR 18 MILES WEST OF VEGA...MOVING SOUTHEAST AT
30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3527 10295 3540 10284 3551 10271 3533 10223
3484 10272 3514 10303
TIME...MOT...LOC 0331Z 321DEG 24KT 3529 10271
$$
KJS168
WWUS54 KAMA 130340
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT TUE JUN 12 2012
TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1040 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ADRIAN...OR 15 MILES WEST OF VEGA...MOVING SOUTHEAST AT
30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VEGA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3512 10298 3526 10287 3539 10276 3548 10263
3533 10223 3484 10272
TIME...MOT...LOC 0340Z 321DEG 24KT 3524 10266
$$
KJS660
WWUS54 KAMA 130358
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 PM CDT TUE JUN 12 2012
TXC117-359-130415-
/O.CON.KAMA.SV.W.0147.000000T0000Z-120613T0415Z/
DEAF SMITH TX-OLDHAM TX-
1058 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL OLDHAM AND WESTERN DEAF SMITH COUNTIES...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF VEGA...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTH CENTRAL OLDHAM AND WESTERN DEAF SMITH COUNTIES.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3509 10295 3519 10279 3534 10263 3544 10253
3533 10223 3484 10272
TIME...MOT...LOC 0358Z 318DEG 24KT 3514 10250
$$
KJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:44 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 12, 6:44 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 644 PM CDT TUE JUN 12 2012 .AVIATION... AN UPPER TROUGH OVER THE SOUTHERN ROCKIES WILL MOVE EAST ACROSS THE PANHANDLES TONIGHT. A COMPLEX OF THUNDERSTORMS OVER SOUTHWEST KANSAS INTO NORTHEAST NEW MEXICO WILL MOVE EAST ACROSS THE NORTHERN PANHANDLES THIS EVENING. THIS COMPLEX OF STORMS WILL LIKELY AFFECT THE DALHART AND GUYMON TAF SITES PRIOR TO 08Z...WHILE ADDITIONAL CONVECTION IN EASTERN NEW MEXICO MAY AFFECT THE AMARILLO TAF SITE BETWEEN 03Z AND 09Z WEDNESDAY. VFR CONDITIONS ARE EXPECTED EXCEPT MVFR IN AND NEAR THE THUNDERSTORMS TONIGHT. SOUTHEAST AND SOUTHERLY WINDS 10 TO 20 KNOTS WITH SOME HIGHER GUSTS EARLY THIS EVENING...AND AFTER 15Z WEDNESDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 302 PM CDT TUE JUN 12 2012/ DISCUSSION... INSTABILITY AND MOISTURE CONTINUE TO INCREASE ACROSS THE PANHANDLES THIS AFTERNOON. AN UPPER LEVEL SHORT WAVE TROUGH OVER NORTH CENTRAL NEW MEXICO WILL MOVE EAST OVERNIGHT ACROSS THE PANHANDLES. THIS SHORT WAVE TROUGH WILL COMBINE WITH THE MOISTURE AND INSTABILITY TO BRING A FAIRLY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. THE STORMS MAY FORM INTO A LINE AND MOVE SOUTHEAST ACROSS THE PANHANDLES THIS EVENING WHICH COULD LEAD TO SOME SEVERE WIND GUSTS. LARGE HAIL WOULD ALSO NOT BE OUT OF THE QUESTION. THE UNSTABLE ATMOSPHERE REMAINS ACROSS THE PANHANDLES ON WEDNESDAY... SO EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME SEVERE AGAIN...BUT THEY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED AS THE WINDS ALOFT ARE EXPECTED TO BE WEAKER. AN UPPER LEVEL RIDGE IN THE UPPER ATMOSPHERE WILL BUILD FROM SOUTHWEST TEXAS INTO THE MISSISSIPPI RIVER VALLEY BY FRIDAY. THIS RIDGE WILL THEN INCH EVER SO SLOWLY TO THE EAST THROUGH THE WEEKEND. MEANWHILE AN UPPER LEVEL TROUGH WILL BE FOUND TO OUR WEST. SUBTROPICAL MOISTURE WILL BE BROUGHT NORTHEAST ACROSS OUR AREA SATURDAY AND SUNDAY IN BETWEEN THESE TWO FEATURES. THE ADDED MOISTURE ALONG WITH AN UNSTABLE ATMOSPHERE SHOULD BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION. AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE SOUTHEAST FROM THE PACIFIC NORTHWEST AND INTO NORTHERN PLAINS BY MONDAY...SHUNTING THE SUBTROPICAL MOISTURE TO OUR EAST...SO HAVE LEFT THE END OF THE FORECAST DRY FOR NOW. FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE LOW OVER THE NEXT COUPLE OF DAYS AS RAIN CHANCES CONTINUE. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, Jun 12, 10:07 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1007 PM CDT TUE JUN 12 2012 OKZ001>003-TXZ001>020-131100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1007 PM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN COUNTIES IN THE TEXAS PANHANDLE UNTIL 4 AM. THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE TEXAS PANHANDLE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS WHICH MAY CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY THROUGH SUNDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW STORMS MAY BECOME STRONG TO SEVERE WHERE LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SCHNEIDER
In the hours before
Special weather statement, Jun 12, 6:41 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 641 PM CDT TUE JUN 12 2012 OKZ001-130030- CIMARRON OK- 641 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR CIMARRON COUNTY. AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF KEYES TO 8 MILES WEST OF FELT...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES...BRIEF HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Jun 12, 7:24 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 724 PM CDT TUE JUN 12 2012 OKZ001-002-TXZ001-002-130115- CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX- 724 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR SHERMAN...DALLAM... TEXAS AND CIMARRON COUNTIES. AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ELKHART TO 15 MILES EAST OF CLAYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...BRIEF HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Jun 12, 8:12 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 812 PM CDT TUE JUN 12 2012 TXZ001-002-130145- DALLAM TX-SHERMAN TX- 812 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR SHERMAN AND DALLAM COUNTIES. AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF CONLEN...OR ABOUT 7 MILES SOUTHWEST OF STRATFORD...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Local storm report, Jun 12, 9:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 16 SSE STRATFORD 36.12N 101.96W
06/12/2012 E0.75 INCH SHERMAN TX PUBLIC
&&
EVENT NUMBER AMA1200515
BUFFALOLocal storm report, Jun 12, 9:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 8 SSW ROMERO 35.62N 103.00W
06/12/2012 E0.88 INCH OLDHAM TX CO-OP OBSERVER
&&
EVENT NUMBER AMA1200516
BUFFALOSpecial weather statement, Jun 12, 9:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 951 PM CDT TUE JUN 12 2012 TXZ007-012-130315- MOORE TX-POTTER TX- 951 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR POTTER AND MOORE COUNTIES. AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER MASTERSON...OR ABOUT 16 MILES SOUTH OF DUMAS...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 32 min |
| Jun 12, 9:18 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 57 min |
| Jun 12, 10:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Potter and 2 more | 58 min |
| Jun 12, 10:55 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 12, 11:06 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 54 min |
| Jun 12, 11:22 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 101 min |
| Jun 12, 11:34 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 36 min |
| Jun 13, 12:09 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Roberts | 3 hr |
| Jun 13, 12:58 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.